Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Normal Hilbert functions of one-dimensional local rings
Stockholm University, Faculty of Science, Department of Mathematics.
2001 (English)In: Comm. in Algebra, Vol. 29Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 29
Identifiers
URN: urn:nbn:se:su:diva-21699OAI: oai:DiVA.org:su-21699DiVA: diva2:188226
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Fröberg, Ralf
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf